Journal of Applied Mathematics

Optimal Bounds for Seiffert Mean in terms of One-Parameter Means

Hua-Nan Hu, Guo-Yan Tu, and Yu-Ming Chu

Full-text: Open access

Abstract

The authors present the greatest value r 1 and the least value r 2 such that the double inequality J r 1 ( a ,  b ) < T ( a ,  b ) < J r 2 ( a ,  b ) holds for all a ,  b > 0 with a b , where T ( a ,  b ) and J p ( a ,  b ) denote the Seiffert and pth one-parameter means of two positive numbers a and b, respectively.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 917120, 7 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357177607

Digital Object Identifier
doi:10.1155/2012/917120

Mathematical Reviews number (MathSciNet)
MR2984222

Zentralblatt MATH identifier
1322.26004

Citation

Hu, Hua-Nan; Tu, Guo-Yan; Chu, Yu-Ming. Optimal Bounds for Seiffert Mean in terms of One-Parameter Means. J. Appl. Math. 2012 (2012), Article ID 917120, 7 pages. doi:10.1155/2012/917120. https://projecteuclid.org/euclid.jam/1357177607


Export citation